# SDR MWEA030173

- Difficulty date: April 14, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 75,669 hours, 62,444 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Structure
- Part number: 5910047501
- Condition: Dented
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON TAB HAS A DENT LOCATED AFT OF THE THIRD HINGE OUTBOARD TRAILING EDGE DENT 2 X .080 INCH DEEP.  REPAIRED AND BALANCED AILERON CONTROL TAB.
